# SDR UIEA2023122701028

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KEEL BEAM LOWER SIDE LOWER FLANGE WITH EVIDENCE CORROSION( KEEL BEAM LOWER SIDE LOWER FLANGE, AREA WAS REWORKED, INSPECTED, EVALUATED AND FOUND WITHIN LIMITS PER AMM 51-21-01-157-001 REV 140 - 22 AUG 23, AMM 51-21-10-377-003 REV 140 - 22 AUG 23 & SRM 53-50-12-1A-1 REV 124 - 15 DEC 23  /    )
